# SDR ASMF20170301001

- Difficulty date: February 16, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N861AM
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 48,448 hours, 23,011 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Gland Nut
- Part number: 001A610315
- Part serial: MAL01413Y0695
- Condition: Corroded
- Location: Lt Mlg
- Part time: 28,139 hours, 11,828 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED CORROSION ON THE SHOCK STRUT GLAND NUT AND CYLINDER OF THE LEFT MAIN LANDING GEAR; THEREFORE THE LEFT MAIN LANDING ASSY WAS REPLACED IAW AMM 32-11-00, ADDITIONALLY LEFT MLG TEST WAS PERFORMED IAW AMM TASK 32-32-00-710-801, TESTED CORRECT.
